- H. Berestycki, P.L. Lions and L.A. Peletier, An ODE approach to the existence of positive solutions for semilinear problems in . Indiana Univ. Math. J. 30 (1981) 141–157. [CrossRef] [MathSciNet]
- L.E. Bobisud and D. O'Regan, Positive solutions for a class of nonlinear singular boundary value problems at resonance. J. Math. Anal. Appl. 184 (1994) 263–284. [CrossRef] [MathSciNet]
- D. Bonheure, J.M. Gomes and P. Habets, Multiple positive solutions of a superlinear elliptic problem with sign-changing weight. J. Diff. Eq. 214 (2005) 36–64. [CrossRef]
- C. De Coster and P. Habets, Two-point boundary value problems: lower and upper solutions, Mathematics in Science Engineering 205. Elsevier (2006).
- M. del Pino, P. Felmer and J. Wei, Multi-peak solutions for some singular perturbation problems. Calc. Var. Partial Differential Equations 10 (2000) 119–134. [CrossRef] [MathSciNet]
- J.M. Gomes, Existence and estimates for a class of singular ordinary differential equations. Bull. Austral. Math. Soc. 70 (2004) 429–440. [CrossRef] [MathSciNet]
- L. Malaguti and C. Marcelli, Existence of bounded trajectories via lower and upper solutions. Discrete Contin. Dynam. Systems 6 (2000) 575–590. [CrossRef] [MathSciNet]
- D. O'Regan, Solvability of some two point boundary value problems of Dirichlet, Neumann, or periodic type. Dynam. Systems Appl. 2 (1993) 163–182. [MathSciNet]
- D. O'Regan, Nonresonance and existence for singular boundary value problems. Nonlinear Anal. 23 (1994) 165–186. [CrossRef] [MathSciNet]
- P.H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conference Series in Mathematics 65. American Mathematical Society, Providence, USA (1986).
Volume 15, Number 3, July-September 2009
|Page(s)||499 - 508|
|Published online||02 July 2009|